# SDR 2002FA0000697

- Difficulty date: May 13, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N2538U
- Make and model: Cessna 172D
- Aircraft serial: 17250138
- Engine: Cont O300*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 05131206
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING WAS INSTALLED BACKWARD.  FUEL WOULD NOT SHUT OFF LEFT TANK.  TO PREVENT RECURRENCE VALVE SHOULD BE INSPECTED AFTER OVERHAUL.
